Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Breathing difficulty, fatigue, fainting episodes. Prescribed with Diazepam. Right medication?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
Hey Im 25 years 5.4in 60 kg havng the problam of often fanting , from last 4 to 5years had all the medical checkup from top to bottom but nothing any medical problam was there , since 1 week having brething diffeculty n feeling weekness docter gave me dizepam n told to take rest. so please advice me for regarding problam .
Posted Mon, 16 Apr 2012 in Anxiety and Stress
Answered by Dr. Ashish Mittal 2 hours later
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

I need following information to help you better:
-Type of test performed and their results
-EEG and and brain imaging findings if had been done
-If this problem started after some stress-or
-Is this fainting episode is associated with tongue bite, injury due to fall, production of loud voices or passage of urine or feaces during spell
-Duration and frequency of fainting spells
-Psychological testing report

Although diazepam and clonafit is helpful in anxiety but do not continue them for long duration because of addiction potential of these medicines.

waiting for your reply,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor